Table of Contents Author Guidelines Submit a Manuscript
The Scientific World Journal
Volume 2013 (2013), Article ID 475643, 5 pages
http://dx.doi.org/10.1155/2013/475643
Research Article

New Result of Analytic Functions Related to Hurwitz Zeta Function

1Department of Mathematics, College of Sciences, University of Sharjah, Sharjah, United Arab Emirates
2School of Mathematical Sciences, Faculty of Science and Technology, Universiti Kebangsaan Malaysia, 43600 Bangi, Selangor Darul Ehsan, Malaysia

Received 25 September 2013; Accepted 11 November 2013

Academic Editors: L. Gosse, T. Li, and P. Wang

Copyright © 2013 F. Ghanim and M. Darus. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. S. G. Krantz, “Meromorphic functions and singularities at infinity,” in Handbook of Complex Variables, pp. 63–68, Birkhäauser, Boston, Mass, USA, 1999. View at Google Scholar
  2. R. K. Pandey, Applied Complex Analysis, Discovery Publishing House, Grand Rapids, Mich, USA, 2008.
  3. H. M. Srivastava and A. A. Attiya, “An integral operator associated with the Hurwitz-Lerch Zeta function and differential subordination,” Integral Transforms and Special Functions, vol. 18, no. 3, pp. 207–216, 2007. View at Publisher · View at Google Scholar · View at Scopus
  4. H. M. Srivastava and J. Choi, Series Associated with the Zeta and Related Functions, Kluwer Academic, Boston, Mass, USA, 2001.
  5. H. M. Srivastava, D. Jankov, T. K. Pogány, and R. K. Saxena, “Two-sided inequalities for the extended Hurwitz-Lerch Zeta function,” Computers and Mathematics with Applications, vol. 62, no. 1, pp. 516–522, 2011. View at Publisher · View at Google Scholar · View at Scopus
  6. H. M. Srivastava, R. K. Saxena, T. K. Pogany, and R. Saxena, “Integral transforms and special functions,” Applied Mathematics and Computation, vol. 22, no. 7, pp. 487–506, 2011. View at Google Scholar
  7. J. Dziok and H. M. Srivastava, “Certain subclasses of analytic functions associated with the generalized hypergeometric function,” Integral Transforms and Special Functions, vol. 14, no. 1, pp. 7–18, 2003. View at Publisher · View at Google Scholar · View at Scopus
  8. F. Ghanim and M. Darus, “A new class of meromorphically analytic functions with applications to the generalized hypergeometric functions,” Abstract and Applied Analysis, vol. 2011, Article ID 159405, 10 pages, 2011. View at Publisher · View at Google Scholar · View at Scopus
  9. F. Ghanim and M. Darus, “Some properties of certain subclass of meromorphically multivalent functions defined by linear operator,” Journal of Mathematics and Statistics, vol. 6, no. 1, pp. 34–41, 2010. View at Google Scholar · View at Scopus
  10. F. Ghanim and M. Darus, “Some properties on a certain class of meromorphic functions related to Cho-Kwon-Srivastava operator,” Asian-European Journal of Mathematics, vol. 5, no. 4, Article ID 1250052, pp. 1–9, 2012. View at Publisher · View at Google Scholar
  11. J.-L. Liu and H. M. Srivastava, “Certain properties of the Dziok-Srivastava operator,” Applied Mathematics and Computation, vol. 159, no. 2, pp. 485–493, 2004. View at Publisher · View at Google Scholar · View at Scopus
  12. J.-L. Liu and H. M. Srivastava, “Classes of meromorphically multivalent functions associated with the generalized hypergeometric function,” Mathematical and Computer Modelling, vol. 39, no. 1, pp. 21–34, 2004. View at Publisher · View at Google Scholar · View at Scopus
  13. D. Yang, “Some criteria for multivalent starlikeness,” Southeast Asian Bulletin of Mathematics, vol. 24, no. 3, pp. 491–497, 2000. View at Publisher · View at Google Scholar